# SDR 9618219104

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FIRST OFFICER'S STALL WARNING AND STICK SHAKER ACTIVATED.  UNABLE TO ISOLATE WHICH SYSTEM FAILED.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT STALL WARNING TRANSDUCERS AND SUMMING UNIT.  SYSTEM TESTED GOOD.
